# SDR SWAA061423

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 56,965 hours, 52,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT OUT OF ADJUST AT ROW 10 ABC.  ADJUSTED EMERGENCY EXIT LIGHT PER MM.
